American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47L55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] David P. Blecher and Charles John Read. Operator algebras with contractive approximate identities: A large operator algebra in $c_0$. Trans. Amer. Math. Soc. 368 (2016) 3243-3270.
Abstract, references, and article information   
View Article: PDF

[2] Adam H. Fuller and Dilian Yang. Nonself-adjoint $2$-graph algebras. Trans. Amer. Math. Soc. 367 (2015) 6199-6224.
Abstract, references, and article information   
View Article: PDF

[3] Ilwoo Cho and Palle E. T. Jorgensen. Krein-Space Operators Induced by Dirichlet Characters. Contemporary Mathematics 603 (2013) 3-33.
Book volume table of contents   
View Article: PDF

[4] Evgenios T. A. Kakariadis and Elias G. Katsoulis. Contributions to the theory of $\mathrm{C}^*$-correspondences with applications to multivariable dynamics. Trans. Amer. Math. Soc. 364 (2012) 6605-6630.
Abstract, references, and article information   
View Article: PDF

[5] Kenneth R. Davidson and Elias G. Katsoulis. Semicrossed products of the disk algebra. Proc. Amer. Math. Soc. 140 (2012) 3479-3484.
Abstract, references, and article information   
View Article: PDF

[6] Alvaro Arias and Frédéric Latrémolière. Ergodic actions of convergent Fuchsian groups on quotients of the noncommutative Hardy algebras. Proc. Amer. Math. Soc. 139 (2011) 2485-2496. MR 2784814.
Abstract, references, and article information   
View Article: PDF

[7] Kenneth R. Davidson and Elias G. Katsoulis. Operator algebras for multivariable dynamics. Memoirs of the AMS 209 (2011) MR 2752983.
Book volume table of contents   

[8] Vern I. Paulsen and Mrinal Raghupathi. Representations of logmodular algebras. Trans. Amer. Math. Soc. 363 (2011) 2627-2640. MR 2763729.
Abstract, references, and article information   
View Article: PDF

[9] Wei He. Boundary representations on co-invariant subspaces of Bergman space. Proc. Amer. Math. Soc. 138 (2010) 615-622. MR 2557178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David R. Pitts. Norming algebras and automatic complete boundedness of isomorphisms of operator algebras. Proc. Amer. Math. Soc. 136 (2008) 1757-1768. MR 2373606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia